MathSciNet Relay Station
MathSciNet bibliographic data
MR2286087 (2007j:46077) 46G25 (46B28)
Carando, Daniel; Dimant, Verónica Extension of polynomials and John's theorem for symmetric tensor products. Proc. Amer. Math. Soc. 135 (2007), no. 6, 1769–1773 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement